I don't have the answer here.....but I just had to share this situation.
Two weeks ago, completely out of the blue, I had an acute attack of diverticulitis and ended up in the ER. I was prescribed two antibiotics:
Flagyl and Levaquin. I took them as prescribed finishing up last Sunday.
Throughout this miserable saga, I had been wracked with muscle pain and allover soreness. When this did not subside, I knew something else was going on. Just on a fluke, I googled both drugs. And guess what,
Levaquin cites tendon problems (especially shoulders and ankles) as possible side effects. Now with the statin issues I've had, it's always been tendonitis and musculoskeletal. So, here you need to take antibiotics and I believe they definitely caused the pain and hobbling around that I'm doing now. What can you do to protect yourself? It's frightening not to know what side effects will hit you........just like the statin effects.
I just needed to vent my frustration because the last thing I needed was more muscle and tendon problems! Thanks for listening